# SDR VNAA2019052611102

- Difficulty date: May 26, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 38,177 hours, 28,207 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Failed
- Location: Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEFERRED LT OUTBD BRAKE TEMP INDICATION. SUPPLEMENTAL INFORMATION. REMOVED & REPLACED LT OB BRAKE TEMP SENSOR. PERFORMED GEAR SWINGS AND OPS CHECKS. NO DEFECTS NOTED MEL IS CLEARED.
